# SDR USAA2009041390862

- Difficulty date: April 12, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 24,339 hours, 15,016 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Rotary Actuator
- Part number: 791C000001
- Part serial: W14483
- Condition: Unserviceable
- Location: Te Flap
- Part time: 24,285 hours, 15,303 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 1299 - BOS-NAS - EMERGENCY LANDING - ON LANDING, FLAPS SELECTED BEYOND FLAP 1 WOULD TRIGGER ECAM FLIGHT CONTROL FLAP FAULT.  REMOVED AND REPLACED LEFT NR 1 FLAP TRACK ROTARY ACTUATOR 6205CM PER JOBCARD 26L00027004.  OPERATIONAL CHECK WAS GOOD.
